Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Question about birth control that screws with your period

With things like the shot do you still have really bad cramping all the time, but not bleed? I haven't had a period since the month before I got the shot and about every other week I get horrible cramps that last for a couple of days. Did you have that problem, too?

 
Mrs.BAT

Asked by Mrs.BAT at 6:54 PM on Sep. 8, 2010 in Health

Level 38 (105,028 Credits)
This question is closed.
Answers (1)
  • i started on the shot back in 2004, so it'd been a while...i think i cramped a little bit at first, but i still had my period for a couple of months. after they stopped i don't remember cramping, but i would get bloated and break out a little around "that time" those are the only symptoms i remember having while i was on it...
    dlandrum

    Answer by dlandrum at 7:48 PM on Sep. 8, 2010

Next question in Health
Neti Pot

Next question overall (Just for Fun)
Annoying Habits

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN